# SDR 97UAL900486

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6965U
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNT WIRING SMELL AT DOOR 3L AND BY SEAT ROW 26AB.  *S/D*  REPLACED CEILING LIGHTS BALLAST.
